# SDR 9509999948

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Part number: 59102331
- Condition: Departed Acft
- Location: Aft Fus
- Part time: 204 hours
- Stage of operation: LD
- Nature of condition: J, W
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT RDU AT APPROXIMATELY 60 KNOTS, THE TAILCONE SEPARATED FROM THE AIRCRAFT WITH AN ACCOMPANYING WARNING INDICATION.  THE SLIDE DID NOT DEPLOY, TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  FOUND THAT THE EXTERIOR HANDLE WAS NOT STOWED IN THE CLIPS AND THAT THE SLIDE LANYARD WAS IMPROPERLY RIGGED.  REPLACED AND RIGGED THE TAILCONE, CHECKED OK.
